MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 2115-3410 / 2315-3241
Medical Device Problem Codes Break (1069); Fracture (1260); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After reviewing the production and inspection records of the affected product, no relevant non-conformity issues were found regarding the dimensions and appearance.It is found that the patient has experienced hyperextension that exceeds the design limits of knee joint range of motion; a bmi of 36 which may also generate extra moments on the implant in a hyperextended state.These factors may lead to the stress fracture of the adaptor.
 
Event or Problem Description
A patient underwent tka surgery on (b)(6) 2024.The patient began experiencing noise during knee movement after surgery; a revision surgery was performed on (b)(6) 2024.The hinge constructure failure of implants was observed.

Brand Name
USTAR II KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no.57,park ave 2,science park
hsinchu city 30075, taiwan
hsinchu city, 30075
TW  30075
Manufacturer Contact
lois ho
no. 57, park ave 2, science park
hsinchu city 30075, taiwan
hsinchu, 30075
MDR Report Key25038509
Report Number9681642-2026-00016
Device Sequence Number13364927
Product Code KRO
UDI-Device Identifier04719872179443
UDI-Public04719872179443
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2115-3410 / 2315-3241
Device Lot Number23J481A / 23H148A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown